# SDR FDEA202409231340

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 12,770 hours, 5,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587440
- Condition: Cracked
- Location: Zone 200
- Part time: 12,770 hours, 5,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES ON MAIN DECK FLOOR PANEL 241EFF BTW STA 731.11 TO STA 933 MAIN DECK FLOOR PANEL 241EFF BTW STA 731.11 TO STA 933 WAS REPAIRED I.A.W. B767 SRM 53-  00-50-2R PAR. 4.B FIG 201 SHEET 2 REV 90 AUG 15/2024
